MAUDE Adverse Event Report: EXA; SOFTWARE EXA PACS

EXA; SOFTWARE EXA PACS
Model Number UE00N59
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184); Output Problem (3005)
Health Effect - Clinical Code Brain Injury (2219)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation concluded that the network connection on the radiologist's computer is substandard for the use of viewing diagnostic images in a timely manner.Due to the long content download times, it was recommended that the radiologist wait until that series is mostly downloaded (identified with a green bar) before scrolling through the series with a mouse wheel.Manufacturer identified that when user pressess the up/down/left/right arrow keys to advance frames, the issue is not present.Supplemental report will be filed upon receipt of new and/or relevant information.
 
Event or Problem Description
Customer reported frame skipping issues when playing cine series.The radiologist recently missed a brain bleed on a patient which caused a negative outcome, but did not result in death.The brain bleed apparently showed on only one image and it was the image that was skipped.Information reported indicates a reportable malfunction data display issue (non-image quality), which may cause or contribute to a serious injury requiring medical intervention; therefore, a reportable malfunction will be filed.

Brand Name
EXA
Common Device Name
SOFTWARE EXA PACS
MDR Report Key10820482
Report Number1064396-2020-00001
Device Sequence Number19774501
Product Code LLZ
UDI-Device Identifier00817100020193
UDI-Public00817100020193
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K142919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUE00N59
Device Catalogue NumberUE00N59
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/10/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1